# SDR UIEA2018061401156

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,982 hours, 10,320 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M805
- Part serial: CN51
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG VIBE INDICATIONS WENT BLANK NO READOUT OR POINTERS. REMOVED AND REPLACED AIRBORNE VIBRATION MONITORING UNIT PER AMM 70-10-01. OPS CHECK GOOD AT THIS TIME IAW AMM 77-31-00.
